Alert archive / Texas / Red Flag Warnings in 2009
Red Flag Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Apr 4, 2009, 3:23 AM CDT for 26 counties in Texas. It took effect at Apr 5, 2009, 7:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2009, 3:23 AM CDT (08:23 UTC)
- In effect from
- Apr 5, 2009, 7:00 AM CDT
- Expired
- Apr 5, 2009, 10:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Austin/San Antonio, TX
All 26 counties
Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Uvalde County, TX, Val Verde County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 88 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3289 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEWX 040823 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 323 AM CDT SAT APR 4 2009 ...RED FLAG WARMING IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS EARLY SUNDAY MORNING. NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS WILL CREATE RED FLAG CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SUNDAY AND SUNDAY EVENING. OTHERWISE ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL ACROSS THE WESTERN SECTIONS OF SOUTH CENTRAL THIS AFTERNOON AND ALL OF SOUTH CENTRAL TEXAS MONDAY AFTERNOON AS A DRY AIRMASS REMAINS IN PLACE. TXZ171-172-183>190-202>207-217>225-228-042130- /O.UPG.KEWX.FW.A.0008.090405T1200Z-090406T0300Z/ /O.NEW.KEWX.FW.W.0014.090405T1200Z-090406T0300Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- 323 AM CDT SAT APR 4 2009 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS EARLY SUNDAY MORNING. NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS WILL CREATE RED FLAG CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SUNDAY AND SUNDAY EVENING. OTHERWISE ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL ACROSS THE WESTERN SECTIONS OF SOUTH CENTRAL THIS AFTERNOON...AND ALL OF SOUTH CENTRAL TEXAS MONDAY AFTERNOON...AS A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
4 follow-up statements
000 WWUS84 KEWX 042058 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 358 PM CDT SAT APR 4 2009 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS EARLY SUNDAY MORNING. NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SUNDAY AND SUNDAY EVENING. OTHERWISE ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL ACROSS THE WESTERN SECTIONS OF SOUTH CENTRAL THROUGH EARLY THIS EVENING AND ALL OF SOUTH CENTRAL TEXAS MONDAY AFTERNOON AS BREEZY AND DRY CONDITIONS CONTINUE. TXZ171-172-183>190-202>207-217>225-228-051200- /O.CON.KEWX.FW.W.0014.090405T1200Z-090406T0300Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- 358 PM CDT SAT APR 4 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT SUNDAY... A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS EARLY SUNDAY MORNING. NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS WILL CREATE RED FLAG CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY SUNDAY AND SUNDAY EVENING. OTHERWISE ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL ACROSS THE WESTERN SECTIONS OF SOUTH CENTRAL THROUGH EARLY THIS EVENING...AND ALL OF SOUTH CENTRAL TEXAS MONDAY AFTERNOON...AS A DRY AIRMASS REMAINS IN PLACE ACROSS THE REGION. ANOTHER DRY COLD FRONT THURSDAY COULD POSSIBLY BRING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
000 WWUS84 KEWX 050914 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 414 AM CDT SUN APR 5 2009 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 10 PM CDT TODAY FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... .A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS THIS MORNING...BRINGING VERY DRY GUSTY NORTHERLY WINDS TO SOUTH CENTRAL TEXAS AND THE HILL COUNTRY TODAY AND THIS EVENING. TXZ171-172-183>190-202>207-217>225-228-052030- /O.CON.KEWX.FW.W.0014.090405T1200Z-090406T0300Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- 414 AM CDT SUN APR 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS THIS MORNING. NORTH TO NORTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO 35 MPH WILL DEVELOP BEHIND THE COLD FRONT. ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS...CRITICAL FIRE WEATHER CONDITIONS WILL BE CREATED ACROSS MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY THROUGH THIS EVENING. OTHERWISE ELEVATED FIRE WEATHER CONDITIONS WILL PREVAIL ALL OF SOUTH CENTRAL TEXAS BOTH MONDAY AND TUESDAY AFTERNOONS AS THE BREEZY AND DRY CONDITIONS CONTINUE. A VERY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION UNTIL ABOUT MID WEEK. ANOTHER DRY COLD FRONT THURSDAY COULD POSSIBLY BRING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
000 WWUS84 KEWX 052036 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 336 PM CDT SUN APR 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 10 PM CDT THIS EVENING FOR MUCH OF SOUTH CENTRAL TEXAS AND THE HILL COUNTRY... ...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN POSSIBLE OVER MUCH OF SOUTH CENTRAL TEXAS THROUGH THURSDAY... .A STRONG SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO BUILD OVER SOUTH CENTRAL TEXAS...BRINGING VERY DRY AND GUSTY NORTHERLY WINDS TO THE AREA TODAY AND THIS EVENING. WINDS ARE EXPECTED TO DECREASE AND BECOME LESS GUSTY...BUT ANOTHER DAY OF BREEZY NORTH WINDS IS EXPECTED MONDAY. BREEZY AND DRY SOUTH WINDS ARE EXPECTED TUESDAY AND WEDNESDAY...AND ANOTHER DRY FRONT IS EXPECTED THURSDAY. TXZ171-172-183>190-202>207-217>225-228-060300- /O.CON.KEWX.FW.W.0014.000000T0000Z-090406T0300Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- 336 PM CDT SUN APR 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... EXPECT LATE AFTERNOON HUMIDITIES IN THE LOWER TEENS TO LOWER 20S TO INCREASE SLOWLY THIS EVENING AS WINDS DECREASE LATE THIS EVENING. BREEZY AND DRY CONDITIONS FROM NORTH WINDS WILL BRIEFLY REACH NEAR CRITICAL LEVELS AGAIN MONDAY AFTERNOON. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL PREVAIL ALL OF SOUTH CENTRAL TEXAS BOTH MONDAY AND TUESDAY AFTERNOONS AS THE BREEZY AND DRY CONDITIONS CONTINUE. A MOSTLY DRY AIRMASS WILL REMAIN IN PLACE ACROSS THE REGION THROUGH FRIDAY. ANOTHER DRY COLD FRONT THURSDAY COULD POSSIBLY BRING ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS. && $$
000 WWUS84 KEWX 060309 RFWEWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1009 PM CDT SUN APR 5 2009 ...RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE... ...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS WILL REMAIN POSSIBLE OVER MUCH OF SOUTH CENTRAL TEXAS THROUGH THURSDAY... .A STRONG SURFACE RIDGE OF HIGH PRESSURE CONTINUES TO BUILD OVER SOUTH CENTRAL TEXAS. ANOTHER DAY OF BREEZY NORTH WINDS IS EXPECTED MONDAY. BREEZY AND DRY SOUTH WINDS ARE EXPECTED TUESDAY AND WEDNESDAY...AND ANOTHER DRY FRONT IS EXPECTED THURSDAY. TXZ171-172-183>190-202>207-217>225-228-060415- /O.EXP.KEWX.FW.W.0014.000000T0000Z-090406T0300Z/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE- MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA-DIMMIT- 1009 PM CDT SUN APR 5 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 3, 11:52 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Apr 3, 11:52 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1152 PM CDT FRI APR 3 2009 .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT FEW HOURS BEFORE A STRATUS DECK DEVELOPS ALONG THE ESCARPMENT. CIGS WILL LOWER TO BORDERLINE MVFR/IFR BY 10-12Z. PATCHY LIMITATIONS TO VSBYS ARE POSSIBLE IN AROUND DAYBREAK ALONG THE I-35 CORRIDOR. CONDITIONS WILL IMPROVE TO VFR BY MID-MORNING. VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD AT KDRT. SE-SLY SFC WINDS WILL DIMINISH TO NEAR 10 KTS THIS EVENING AND PERSIST THROUGH THE REST OF THE TAF PERIOD. && .PREV DISCUSSION... /ISSUED 1011 PM CDT FRI APR 3 2009/ UPDATE... WARM AIR ADVECTION IN THE LOWER BOUNDARY LAYER AND AN EASTWARD- MOVING DRYLINE ACROSS OUR AREA ON SATURDAY WILL ALLOW FOR WELL- ABOVE NORMAL TEMPERATURES. UPDATED FORECAST TO INCREASE MAX TEMPS SATURDAY BY 5-7 DEGREES ALONG THE I-35 CORRIDOR BASED ON 00Z NAM12 MODEL DATA AND ASSOCIATED MOS...WHICH LOOK TO HANDLE THIS SCENARIO BETTER THAN PREVIOUS CYCLES OF THE GFS. PREV DISCUSSION... /ISSUED 408 PM CDT FRI APR 3 2009/ DISCUSSION... BRISK SOUTHERLY WINDS CONTINUED ACROSS MUCH OF SOUTH CENTRAL TEXAS THIS AFTERNOON DUE TO DEEPENING LOW PRESSURE IN THE CENTRAL PLAINS AHEAD OF AN UPPER TROUGH OVER THE GREAT BASIN. DRIER HAS MIXED TO THE SURFACE KEEPING INCREASED LOWER LEVEL MOISTURE TO OUR SOUTH. AFTER SUNSET, THIS MOISTURE SHOULD FINALLY MOVE NORTH BRINGING LOW CLOUDS TO ALL BUT THE FAR WEST. STRONG LOW LEVEL JET WILL INHIBIT MUCH FOG FORMATION. THE DRYLINE WILL MIX EAST ON SATURDAY WITH TEMPERATURES RISING INTO THE 90S ACROSS THE RIO GRANDE PLAINS. MOSTLY 80S CAN BE EXPECTED ELSEWHERE AS LOW CLOUDS ERODE TO THE EAST. THE MAIN UPPER TROUGH WILL MOVE OUT ACROSS THE CENTRAL PLAINS INTO THE UPPER MISSISSIPPI VALLEY SATURDAY THROUGH SUNDAY. THIS WILL BRING A COLD FRONT INTO THE AREA EARLY SUNDAY. PWS RISE TO 1.4 INCHES ALONG THE FRONT AND FAVORABLE UPPER JET DYNAMICS. THERE IS A SLIGHT CHANCE OF SHOWERS ACROSS THE FAR EASTERN AREAS. WINDY AND DRY CONDITIONS WILL RETURN BY LATE SUNDAY MORNING, HOWEVER SHOULD STAY BELOW WIND ADVISORY LEVELS AS SECONDARY TROUGH HANGS BACK TO THE WEST MOVING THROUGH EARLY MONDAY. HIGH PRESSURE CONTINUES TO BUILD INTO THE AREA THROUGH EARLY TUESDAY AS AN UPPER TROUGH AMPLIFIES ACROSS THE EASTERN STATES. WINDS SHOULD STAY UP PREVENTING TEMPERATURES FROM PLUMMETING IN SPITE OF LOW DEWPOINTS KEEPING THE POTENTIAL FOR FREEZING TEMPERATURE CONFINED TO A FEW VALLEY SPOTS IN THE HILL COUNTRY SUNDAY AND MONDAY NIGHTS. ANOTHER UPPER TROUGH, CURRENTLY SEEN IN THE GULF OF ALASKA WILL MOVE INTO THE GREAT BASIN ON TUESDAY ALLOWING THE UPPER TROUGH TO MOVE TO THE EAST COAST. THE SURFACE HIGH ALSO MOVES OFF TO THE EAST ALLOWING FOR SOUTHERLY WINDS TO RETURN LATE TUESDAY INTO WEDNESDAY WITH AN INCREASE IN MOISTURE WEDNESDAY NIGHT. THE UPPER TROUGH MOVES ACROSS THE SOUTHERN PLAINS ON THURSDAY. THE DRYLINE WILL ADVANCE EAST ACROSS THE AREA ON THURSDAY. FAVORABLE UPPER JET AND SOME MOISTURE CONVERGENCE WILL BRING LOW CHANCE POPS ACROSS THE EAST LATE WEDNESDAY NIGHT INTO THURSDAY MORNING. A WEAK COLD FRONT WILL MOVE INTO THE AREA LATE THURSDAY INTO EARLY FRIDAY KEEPING MOISTURE LEVELS LOW. HAVE GENERALLY GONE WITH GUIDANCE TEMPERATURES, EXCEPT IN A FEW SPOTS. FOR THE EASTER WEEKEND, JUST BEYOND THIS FORECAST PERIOD, THE MODELS SHOW ANOTHER UPPER TROUGH AND COLD FRONT. THIS UPPER TROUGH IS CURRENTLY APPROACHING THE ALEUTIAN ISLAND CHAIN. THIS SYSTEM IS INDICATED TO BE SLOWER MOVING WITH BETTER MOISTURE (PWS OF 1.5 INCHES). IF THIS VERIFIES, THEN A GOOD CHANCE OF RAIN CAN BE EXPECTED. FIRE WEATHER... DRY AIR REMAINS ALONG THE RIO GRANDE VALLEY THIS AFTERNOON WITH SOUTHERLY WINDS OF 20 TO 25 MPH. RED FLAG CONDITIONS WILL PERSIST INTO THIS EVENING BEFORE RELATIVE HUMIDITIES RECOVER AND WINDS DECREASE. A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS EARLY SUNDAY. NORTHERLY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH RELATIVE HUMIDITIES FALLING INTO THE TEENS WILL CREATE POTENTIAL RED FLAG CONDITIONS ACROSS MUCH OF SOUTH CENTRAL TEXAS. OTHERWISE...ELEVATED OR NEAR CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS PARTS OF SOUTH CENTRAL TEXAS THROUGH THE NEXT SEVERAL DAYS DUE TO THE PASSAGE OF THE SYSTEMS MENTIONED ABOVE KEEPING MOISTURE LEVELS LOW, EXCEPT FOR BRIEFLY AHEAD OF EACH SYSTEM. THERE IS A SLIGHT CHANCE OF WETTING RAINS ACROSS EASTERN AREAS LATE WEDNESDAY NIGHT INTO EARLY THURSDAY AS AN UPPER LEVEL DISTURBANCE AND COLD FRONT MOVE ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 57 87 59 76 44 / - - 10 - 0 AUSTIN BERGSTROM INTL AIRPORT 53 86 55 76 42 / - - 10 - 0 NEW BRAUNFELS MUNI AIRPORT 55 89 55 76 43 / - - 10 - 0 BURNET MUNI AIRPORT 56 84 55 71 40 / - - - - 0 DEL RIO INTL AIRPORT 59 92 60 87 44 / 0 0 - 0 0 GEORGETOWN MUNI AIRPORT 55 84 59 73 41 / - - 10 - 0 HONDO MUNI AIRPORT 56 88 55 79 40 / - - - - 0 SAN MARCOS MUNI AIRPORT 55 87 57 77 42 / - - 10 - 0 LA GRANGE - FAYETTE REGIONAL 55 84 61 74 40 / - 10 20 10 0 SAN ANTONIO INTL AIRPORT 57 88 58 78 43 / - - 10 - 0 STINSON MUNI AIRPORT 56 88 58 80 44 / - - 10 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO... BURNET...COMAL...DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE... GONZALES...GUADALUPE...KARNES...KENDALL...KERR...KINNEY...LAVACA... LLANO...MAVERICK...MEDINA...REAL...UVALDE...VAL VERDE...WILSON... ZAVALA. && 11/25
Hazardous weather outlook, Apr 3, 8:03 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 803 PM CDT FRI APR 3 2009 TXZ171>173-183>194-202>209-217>225-228-050115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 803 PM CDT FRI APR 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SUNDAY ACROSS MOST OF SOUTH CENTRAL TEXAS. EXPECT ANOTHER STRONG DRY COLD FRONT TO MOVE INTO SOUTH CENTRAL TEXAS EARLY SUNDAY. OUTSIDE OF THE STRONGER CRITICAL FIRE WEATHER EVENT EXPECTED SUNDAY...ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO THREATEN PARTS SOUTH CENTRAL TEXAS EACH DAY SATURDAY THROUGH NEXT FRIDAY...DUE TO EITHER FRONTS OR STRONG SOUTH WINDS RETURNING BEHIND SURFACE HIGH PRESSURE RIDGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Red Flag Warnings in Texas, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.